# SDR AALA202105079013

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 39,403 hours, 14,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER SIDE ESCAPE ROPE PANEL WILL NOT STAY IN PLACE. REMOVED AND REPLACED ESCAPE ROPE PANEL IAW AMM 25-61-41.
